# SDR DALA13056093142

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 31,203 hours, 16,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA FLOOR SUPPORT Y765 BETWEEN FRAMES 66-69 UPPER FLANGE CORRODED.BLENDED AREA IAW SRM 51-74-00 AND FOUND OUT OF LIMIT IAW SRM 53-00-14, FIG 102.  R & R FLOOR SUPPORT IAW SRM 51-42-11 & DWG D53472815.
